# SDR 95ZZZX2253

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7XJ
- Make and model: Lear 35A
- Aircraft serial: 3A669
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: 66003093
- Condition: Torn
- Location: Aft Eng Mount
- Part time: 1,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATOR MOUNT RUBBER IS TORN/CUT.  THIS CONDITION OCCURS ONLY ON LEARS WITH THE DEE HOWARD TR 4000 SERIES THRUST REVERSERS.  THE NORMAL TIME CHANGE INTERVAL IS 8400 HOURS.  DEE HOWARD CO. HAS ISSUED SERVICE BULLETINS TO CORRECT THIS PROBLEM THINKING IT IS HEAT RELATED.  SUSPECT CAUSE IS VIBRATION OR BUFFETING DURING NORMAL ENGINE OPERATION AND REVERSE THRUST.
